# SDR FDEA201103241163

- Difficulty date: March 24, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N517048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 SILL DRAIN SUPPORT HAS SURFACE CORROSION. CORRODED L1 SILL DRAIN SUPPORT REMOVED AND REPLACED IAW SRM 51-40-02  REV. 102.   REPAIR IS CLASSIFIED AS MINOR.
